MathSciNet Relay Station
MathSciNet bibliographic data
MR2792979 30C62
Kalaj, David; Pavlović, Miroslav On quasiconformal self-mappings of the unit disk satisfying Poisson's equation. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4043–4061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement